Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from low testosterone and feeling reduction in sexual desire. Feel strong urination. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 13 Questions
I am 40 + ,married having kids,Waas having very strong sexual desire and good sexual health. But suddenly from last 9 months "I m suffering from low testosterone (becz no nightfall since 3 month) and also feeling reduction in sexual desire.& also I feel strong urination (but there are no burning and like symptoms)." Stomach, Stamina ,testicle everything is good plus have no bad habits(smoke,drink etc).
Please advise the doctor from bangalore
Posted Sun, 3 Nov 2013 in Sexual Problems
Answered by Dr. U. Gauthamadas 20 minutes later
Brief Answer:
You may be suffering from Andropause

Detailed Answer:
Before you proceed I suggest you check out my web page WWW.WWWW.WW

Hormone changes are a natural part of aging. Testosterone levels vary greatly among men. In general, however, older men tend to have lower testosterone levels than do younger men. Testosterone levels gradually decline throughout adulthood — about 1 percent a year after age 30 on average. By about age 70, the decrease in a man's testosterone level can be as much as 50 percent. Some men have a lower than normal testosterone level without signs or symptoms. For others, low testosterone might cause changes in sexual function. This might include erectile dysfunction, reduced sexual desire, and fewer spontaneous erections — such as during sleep.

It's important to note that some of these are a normal part of aging. But they can also be caused by various underlying factors, including medication side effects, thyroid problems, depression etc. A blood test is the only way to diagnose a low testosterone level or a reduction in the bioavailability of testosterone.

Treating aging-related low testosterone with testosterone replacement therapy is controversial. For some men, testosterone therapy relieves bothersome signs and symptoms of testosterone deficiency. For others, however — particularly older men — the benefits aren't clear. The risks are a concern as well. Testosterone replacement therapy might increase the risk of prostate cancer or other health problems.

Herbal supplements haven't been proved safe and effective for aging-related low testosterone. Some supplements might even be XXXXXXX Long-term use of DHEA, for example, has no proven benefits and might increase the risk of prostate cancer.

Try to find the cause for your erectile dysfunction and have it corrected. Evaluate your lifestyle and stress levels and take corrective action for a healthy, low stress lifestyle. If nothing works get yourself evaluated by an Psychiatrist.
Above answer was peer-reviewed by
Follow-up: Suffering from low testosterone and feeling reduction in sexual desire. Feel strong urination. Advise? 3 hours later
Soory,one thing I forgot to explained please,
As per my analysis the problem started suddenly with in 1=2 days.It was not in diminishing trend.
Might be the reason behind this as I think..
Actually last year my hand was hair fractured after that when plaster was removed its ok but there
was pain in my nerve. I got a Homeopathic Doctor and described him he gave me some medicine
and some drops direct to mouth there itself. From same day night I started feeling as described .
I was in understanding that might be after some time I will regain but no, not at all. It does not
mean that my libido is not working ,its working and standing but frequency is very very low and aslo
not as before. Presently I am away from my wife since 3 month and no feel no night fall?
So please doctor advise me ,How symptoms can change in overnight? Also advise me the Doctor
where and which doctor should I go?
*** Till now I haven’t taken any medicine in regard of that.
Answered by Dr. U. Gauthamadas 27 hours later
Brief Answer:
Consult a Psychiatrist

Detailed Answer:
I suggest you consult a psychiatrist near you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor